# SDR SWAA2012102908943

- Difficulty date: September 23, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL WEB CRACKED AT BS 243.7+3.5, WL 169.1 LEFT SIDE.  REPAIRED WEB IAW SRM.
